# SDR CALA2015081894226

- Difficulty date: August 12, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 99,282 hours, 10,933 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 54C & 57J INOPERATIVE.  REPLACED EMER EXIT LIGHT AT SEAT 57J & IN SEAT HARNESS AT 54C IAW MM33-51-12.  OPERATIONS NORMAL.
